# SDR SROM200500017

- Difficulty date: December 12, 2005
- Submitted: December 15, 2005
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,253 hours, 46,102 cycles
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 654648175
- Part serial: 33PDF
- Condition: Cracked
- Location: Flap Carriage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE NDT INSPECTION OF OB FLAP SPINDLE IAW AD 2003-24-08 AND SB 737-57A1277 FOUND A FLAP CARRIAGE SPINDLE CRACKED 40 PERCENT AT THE RADIUS OF THE YOKE TO THE FIRST BEARING LAND.  FLAP CARRIAGE ASSEMBLY REPLACED WITH A NEW UNIT. RECORDS INDICATE 5221 CYCLES SINCE OVERHAUL.
